MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN BRAND; SINGLE USE SYRINGES WITH NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN BRAND; SINGLE USE SYRINGES WITH NEEDLE
Lot Number 20210110
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of customer complaint, personnel from quality, production and other relevant departments were involved in the investigation including retained sample inspection, production process review and simulated usage , no similar problem was found.On 2024.03.21 10 pieces of 1ml 27g×1/2" syringes were sampled from retained sample lot no.20210110 for simulated clinical operation, no leakage or abnormality was found after conical fitting test.After review of production records, no abnormality was found.It could not be determined the leakage place, more information is needed for furhter investigation for a thorough investigation.Relevant internal report 20240342 and other documents could be provided upon request.
 
Event or Problem Description
The customer advised that the item is leaking.

Brand Name
HENRY SCHEIN BRAND
Common Device Name
SINGLE USE SYRINGES WITH NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19266034
Report Number3003560965-2024-00008
Device Sequence Number20582245
Product Code FMF
UDI-Device Identifier10304040134181
UDI-Public10304040134181
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number20210110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1ML 27G×1/2" SINGLE USE SYRINGES WITH NEEDLE
Patient SexUnknown